# SDR DALA2025040102417

- Difficulty date: March 28, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N922DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 64886
- Aircraft time: 17,955 hours, 7,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6507156) DURING SVC CHECK, EMERGENCY EXIT FLOOR LIGHTS ROW 11-17 INOP. REPLACED BATTERY AND FUSES M1676 REF B737 AMM 33-51. OPS CHECK GOOD.
